# SDR YENA2021043000297

- Difficulty date: April 26, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 67,493 hours, 24,096 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1225, JFK-TPA. FL EXPERIENCED A TINGLY FEELING IN HER MOUTH.  ODOR POSSIBLY BURNING ELECTRIC,DETECTED BY CREW MOSTLY (STRONGEST) IN AFT CABIN ; ACCOMPLISHED LEVEL 1 ODOR PER INFO NOTED 2017-T015F SECTION C.  A/C IS OK FOR SERVICE. ACCOMPLISHED DECONTAMINATION OF BLEED AIR DUCTING SYSTEM PER AMM 36-13-00-615-801-A02. ACCOMPLISHED LEVEL "C" DECONTAMINATION PER AMM 21-00-00-941-057A. ALL TEST CHECK OK. NO ODOR NOTICE AT THIS TIME. OK FOR SERVICE.
